Zur Reduktionstheorie in allgemeinen Hilbert-Räumen.

Elmar Thoma

Mathematische Zeitschrift (1957/58)

  • Volume: 68, page 153-188
  • ISSN: 0025-5874; 1432-1823

How to cite


Thoma, Elmar. "Zur Reduktionstheorie in allgemeinen Hilbert-Räumen.." Mathematische Zeitschrift 68 (1957/58): 153-188. <http://eudml.org/doc/169698>.

author = {Thoma, Elmar},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {153-188},
title = {Zur Reduktionstheorie in allgemeinen Hilbert-Räumen.},
url = {http://eudml.org/doc/169698},
volume = {68},
year = {1957/58},

AU - Thoma, Elmar
TI - Zur Reduktionstheorie in allgemeinen Hilbert-Räumen.
JO - Mathematische Zeitschrift
PY - 1957/58
VL - 68
SP - 153
EP - 188
KW - functional analysis
UR - http://eudml.org/doc/169698
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.